| Catalog Number |
151820029 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Adhesion(s) (1695); Pain (1994); Joint Laxity (4526)
| Date of Event |
09/19/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint #(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
It was reported that the patient complains of patella pain post revision tka utilizing an lps distal femoral component.Some patellar baja is noted via x-rays but this is not uncommon post revision tka and surgeon felt the placement of joint line was acceptable.Patellar component is well fixed and all components are functioning in an acceptable manner, however, scar tissue was noted around the patellar component.Scar tissue was removed but surgeon could still feel some irregular feelings around the patella with flexion.He then chose to remove the femoral component and increase external rotation.This seemed to help tracking but he was still not satisfied that this would make the patient happy and ultimately chose to remove the patellar component.At this point, he felt he had addressed her concern.He chose to replace the distal femoral component and insert.There were no allegations against any component, these were simply exchanged or removed as the surgeon felt this was in the patients best interest.No delay nor patient harm took place doi: (b)(6) 2023.Dor: (b)(6) 2024.Affected side: right knee.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary no device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not perform as part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.